# SDR SWAA2022031571060

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SERVICE DOOR SCUFF PLATE INBOARD SUPPORT AT B.S. 328-328+10; R.B.L. 61. / [01] SRM 53-10-15-0I-2 FOR IDENTIFICATION AND SRM 53-10-15-1A-2 FOR ALLOWABLE DAMAGE ARE APPLICABLE;[02] REMOVED CORROSION AT DISCREPANCY AREA;FOUND OUT OF LIMIT; THE MATERIAL REMOVED EXCEEDS LIMITS PER SRM 53-10-15-1A-2 FIGURE 103 DETAIL G. TOOL USED:  ID: ATS1672  S/N: 65092939  DUE: 03/2022;[03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.  INNER CORD;[04] REMOVED FWD SERVICE DOOR SCUFF PLATE INBOARD SUPPORT AT BS 328- 328+10 RBL 61; PER SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW SUPPORT CHORD ANGLE IAW SRM 51-40-05-0G-0 AND DRAWING#141A8312.;[06] VERIFIED LOCATED AND DRILLED NEW SUPPORT CHORD ANGLE IAW SRM 51-40-05-0G-0 AND DRAWING#141A8312.;[07] OK TO INSTALL NEW SUPPORT ON FORWARD SERVICE DOOR SCUFF PLATE.;[08] VERIFIED CORRECTIVE ACTION #7 OK TO INSTALL NEW SUPPORT ON FORWARD SERVICE DOOR SCUFF PLATE GIVEN;[09] INSTALLED NEW SUPPORT ON FORWARD SERVICE DOOR SCUFF PLATE INBOARD; RBL 61. IAW. SRM 51-40-02-0G-0 AND DWG#141A8310.;[10] PART INFORMATION UPDATE.;[11] VERIFIED CORRECTIVE ACTIONS #9 AND #10;[12] VERIFIED TASK COMPLETE
